# SDR IPXA2024052177570

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 8,958 hours, 3,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1578 Rbl60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR FILED OPEN - CRACK - ANGLE BULK CARGO COMPARTMENT RIGHT AREA STA 1578 RBL 60 OUTBD SIDE (REPLACE)
